Mathematical model for continuous delayed single-species population with impulsive state feedback control

  • Ying Chen
  • Zhong ZhaoEmail author
Original Research


In this paper, we formulate a mathematical model for a continuous delayed single-species population with impulsive state feedback control. We give the existence and uniqueness of the order-1 periodic solution in view of successor function. At the same time, the stability of the order-1 periodic solution is proved by means of Huang et al. (Nonlinear Dyn 90:1–9, 2017). Finally, some results are justified by some numerical simulations.


Continuous delayed single-species population Food-limited model Order-1 periodic solution Impulsive state feedback control 

Mathematics Subject Classification

34C05 92D25 



  1. 1.
    Anguelo, R., Dufourd, C., Dufourd, C.: Mathematical model for pest-insect control using mating disruption and trapping. Appl. Math. Model. 52, 437–457 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Tian, Y., Zhang, T., Sun, K.: Dynamics analysis of a pest management prey–predator model by means of interval state monitoring and control. Nonlinear Anal. Hybrid Syst. 23, 122–141 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Sun, K., Zhang, T., Tian, Y.: Dynamics analysis and control optimization of a pest management predator–prey model with an integrated control strategy. Appl. Math. Comput. 292, 253–271 (2017)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Liang, J., Tang, S., Cheke, R.A.: Beverton–Holt discrete pest management models with pulsed chemical control and evolution of pesticide resistance. Commun. Nonlinear Sci. Numer. Simul. 36, 327–341 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Sun, K., Zhang, T., Tian, Y.: Theoretical study and control optimization of an integrated pest management predator–prey model with power growth rate. Math. Biosci. 279, 13–26 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Zhang, S., Zhang, J., Men, X., Zhang, T.: Geometric analysis of a pest management model with Hollings type III functional response and nonlinear state feedback control. Nonlinear Dyn. 84, 1529–1539 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Macphersona, M.F., Kleczkowski, A., Healey, J.R., Quine, C.P., Hanley, N.: The effects of invasive pests and pathogens on strategies for forest diversification. Ecol. Model. 350, 87–99 (2017)CrossRefGoogle Scholar
  8. 8.
    Jeger, M.J., Xu, X.-M.: Modelling the dynamics of a plant pathogen and a biological control agent in relation to flowering pattern and populations present on leaves. Ecol. Model. 313, 13–28 (2015)CrossRefGoogle Scholar
  9. 9.
    Jackson, M., Chen-Charpentier, B.M.: A model of biological control of plant virus propagation with delays. J. Comput. Appl. Math. 330, 855–865 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ghosh, B., Grognard, F., Mailleret, L.: Natural enemies deployment in patchy environments for augmentative biological control. Appl. Math. Comput. 266, 982–999 (2015)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Klein, T., Zihlmann, D., Derlon, N., Isaacson, C., Szivak, I., Weissbrodt, D.G., Pronk, W.: Biological control of biofilms on membranes by metazoans. Water Res. 88, 20–29 (2016)CrossRefGoogle Scholar
  12. 12.
    Pang, G., Chen, L.: Periodic solution of the system with impulsive state feedback control. Nonlinear Dyn. 78, 743–753 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Liu, Q., Huang, L., Chen, L.: A pest management model with state feedback control. Adv. Differ. Equ. 2016, 292–303 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Smith, F.E.: Population dynamics in Daphnia magna and a new model for population growth. Ecology 44, 651–663 (1963)CrossRefGoogle Scholar
  15. 15.
    Chen, L., Liang, X., Pei, Y.: The periodic solutions of the impulsive state feedback dynamical system. Commun. Math. Biol. Neurosci. (2018).
  16. 16.
    Connell McCluskey, C., Muldowney, J.S.: Bendixson–Dulac criteria for difference equations. J. Dyn. Differ. Equ. 10, 567–575 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Huang, M., Chen, L., Song, X.: Stability of a convex order one periodic solution of unilateral asymptotic type. Nonlinear Dyn. 90, 1–9 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsHuanghuai UniversityZhumadianPeople’s Republic of China

Personalised recommendations